... 9 pills daily, 50mg. I wasnt aware that I would suffer withdrawals should I stop taking this, as I have been considering. Isn't this a non-narcotic medication? Can someone please advise me how to handle getting off this stuff, and what to expect? Thanks
This drug is formally listed as non- narcotic. Yet, it is tricky. It went through trials quicker than many reseachers thought it should. It binds at the same receptor sites that some schedule 2 an 3 narcotics bind. The brain can percieve this drug like... it would an opiate and can fill in opiate receptor sites. If you have a history of narcotic use the withdral effectsmay be worse. You should expect some side effects if you go off "cold".An elevated heart rate, leg jerks, sweating, change in appetite etc. They may be very mild.They may last 7 days, maybe less. Your sleep may be off for a wk or two. Yet, other folks do not go through this, so don't freak out. Just be aware that this drug is not as innocent as lay and medical folks would have you believe. Since you have not been on it long you will be fine.Be positive and please take care of yourself.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jun 2010 • 3 answers
Posted 28 Jun 2011 • 2 answers
Posted 30 Jul 2011 • 1 answer
Posted 15 Aug 2011 • 9 answers
Posted 25 Oct 2011 • 6 answers